Need urgent advice

  1. Registered User
    Gtifan's Avatar
    Stats
    5'5"  150 lbs.
    Join Date
    May 2011
    Posts
    2
    Answers
    0

    Need urgent advice


    Hello everyone, before I begin I just want to state, I know what I have done here is immature and I've learned my lesson the hard way to never trust salespeople, and to research what I'm buying and putting in my body beforehand.

    Stats: 22 years old, 5'5" 150lbs, sitting at around 10.5% bf last time I checked.

    So a local "nutrition shop" sold me something called P-mag, because I asked them what they recommend in-order to help me put on some extra mass because I hit a small platue.
    So like the idiot I am, I bought it and took 25mg of this stuff the same day, now today I took another 25mg (it says 50mg a day but I only took 25mg) and my left nipple is really starting to itch, so heres where my genius self (sarcasm) realizes, "Hey! maybe I should google this stuff up" after seeing what Ive gotten into im really feeling trapped and depressed about what I just did to myself.


    My question IS, ive taken a total of 50mg of this stuff in these 2 days, I want to stop this now and continue my natural path, What do I do so I wont have any adverse effects from stopping this? If I stop taking this stuff now will I have problems with hormone inbalances?

    Thank you all for the help, flame me if you'd like as long as I can get an answer to get some relief here.

  2. Registered User
    venture's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    May 2011
    Posts
    5
    Answers
    0


    get some arimidex or nolvadex and next time do some research
  3. Registered User
    gaijininjapan's Avatar
    Stats
    5'10"  0 lbs.
    Join Date
    Oct 2010
    Age
    31
    Posts
    650
    Answers
    0


    2 days at 1/2 dosage. I don't think you'll need any SERM or AI. Most likely just a side.

    Stop taking it, which you've already done, and just make sure you are taking your daily dose of multivitamins, drinking plenty of water, hitting the gym hard, and eating a minimum of a 500Cal surplus diet.

    I personally wouldn't worry too much about 2 days on a "starter PH."
    •   
       

  4. Registered User
    RedwolfWV's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Dec 2005
    Age
    50
    Posts
    3,258
    Answers
    0


    After only 2 days you will be fine. No need to take a PCT in my opinion. Do some research, find yourself a good test booster, or even good old-fashioned creatine monohydrate... its cheap (especially at nutraplanet) and it WORKS!
  5. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,037
    Answers
    0


    Good advice so far.

    And yes, cease use immediately, and I would assume, as well, that at as short of time and low of a dose that you've used, you shouldn't need anything non-OTC (e.g. SERM or AI). If you really want, you could pick up some Erase or forma, but to be honest, I don't think that's needed, either.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  6. Registered User
    Gtifan's Avatar
    Stats
    5'5"  150 lbs.
    Join Date
    May 2011
    Posts
    2
    Answers
    0


    Thanks for the helpful responses all.

    I haven't take any more than the 50mgs in the past 2 days.

    I went ahead and picked up AI's Post cycle even though its only been 2 days.
  •   

      
     

Similar Forum Threads

  1. urgent help with 11-oxo
    By goaussiego in forum Supplements
    Replies: 3
    Last Post: 10-27-2008, 04:21 AM
  2. URGENT PLEASE: Abcess and NEED advice
    By justreading in forum Anabolics
    Replies: 6
    Last Post: 04-28-2007, 12:24 AM
  3. Urgent advice - changing mid cycle
    By Adaml in forum Supplements
    Replies: 7
    Last Post: 07-26-2005, 05:13 PM
  4. Major Women Advice needed URGENT!!
    By maple626 in forum General Chat
    Replies: 7
    Last Post: 06-25-2005, 05:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in